Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 433, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 4:27 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 4:27 PM CDT (21:27 UTC)
- Expired
- Jul 19, 2012, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Humphreys County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 4:45 PM CDT | TSTM WND DMG | Belzoni, MS | MINOR ROOF DAMAGE. SMALL METAL PUMP HOUSE BUILDING ALSO BLOWN OVER. REPORTED BY HUMPHREYS COUNTY S.O. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693 WUUS54 KJAN 192127 SVRJAN MSC051-053-192215- /O.NEW.KJAN.SV.W.0433.120719T2127Z-120719T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 427 PM CDT THU JUL 19 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME WEST CENTRAL HOLMES COUNTY IN CENTRAL MISSISSIPPI... CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF BELZONI... * UNTIL 515 PM CDT * AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELZONI MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL HUMPHREYS COUNTY AT 440 PM CDT RURAL WESTERN HOLMES COUNTY AT 440 PM CDT RURAL EASTERN HUMPHREYS COUNTY AT 500 PM CDT RURAL SOUTHEASTERN HUMPHREYS COUNTY AT 510 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3303 9038 3298 9053 3316 9060 3322 9040 TIME...MOT...LOC 2127Z 336DEG 9KT 3312 9046 $$ JC
1 follow-up statement
250 WWUS54 KJAN 192207 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 507 PM CDT THU JUL 19 2012 MSC051-053-192217- /O.EXP.KJAN.SV.W.0433.000000T0000Z-120719T2215Z/ HUMPHREYS MS-HOLMES MS- 507 PM CDT THU JUL 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL HOLMES AND CENTRAL HUMPHREYS COUNTIES WILL EXPIRE AT 515 PM CDT... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3303 9038 3298 9053 3316 9060 3322 9040 TIME...MOT...LOC 2207Z 336DEG 9KT 3303 9041 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:23 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 19, 4:23 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 423 PM CDT THU JUL 19 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... WEAKNESS IN THE H500 UPPER RIDGE TO THE NORTHWEST IS AIDING IN A MID LEVEL SHORTWAVE MOVING THROUGH THE REGION AND WILL AID IN SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. POPS WERE INCREASED ACROSS THE PERIOD DUE TO A VERY SATURATED AIRMASS WITH PWATS NEAR 2 INCHES AS APPROACHING BOUNDARY AND SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. TEMPERATURES WERE DECREASED SLIGHTLY TOMORROW AND SATURDAY DUE TO THE LARGE COVERAGE OF SHOWERS AND THUNDERSTORMS IN THE REGION. DRIER AIR WILL BEGIN TO FILTER INTO THE NORTH ON SATURDAY EVENING INTO SUNDAY AS THE BOUNDARY CONTINUES TO DRIFT INTO THE REGION. WILL CONTINUE TO HAVE CHANCES FOR VERY HEAVY RAIN OVER THE NEXT FEW DAYS. DID NOT MAKE ANY CHANGES PAST SATURDAY NIGHT SO INCLUDED PREVIOUS LONG TERM DISCUSSION. /DC/ PREVIOUS LONG TERM... OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A WARMER/DRIER PATTERN DEVELOPING. BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH IS THE LOWER 90S. FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL. AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/ && .AVIATION...THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO JAN/HBG AND MEI THIS AFTERNOON. THE THUNDERSTORMS WILL CONTINUE TO BRING THESE CONDITIONS THROUGH THE AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE DURING THE OVERNIGHT HOURS AT ALL SITES AND ONCE AGAIN THIS COULD BRING MVFR/IFR CONDITIONS. SOME STORMS COULD AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING... GUSTY WINDS AND NEARBY TURBULENCE. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 89 75 88 / 32 70 43 51 MERIDIAN 74 88 73 87 / 46 75 34 53 VICKSBURG 76 91 75 89 / 30 67 52 46 HATTIESBURG 75 88 74 88 / 44 79 44 60 NATCHEZ 75 88 75 87 / 27 71 39 52 GREENVILLE 77 94 76 90 / 31 48 40 18 GREENWOOD 77 92 75 90 / 33 57 33 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/CME/15
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT THU JUL 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 227 PM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON THROUGH FRIDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL BE WIND GUSTS FROM 40 TO 50 MPH. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, Jul 19, 4:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 ENE MADISON 32.48N 90.05W
07/19/2012 MADISON MS LAW ENFORCEMENT
A TREE AND LINES WERE DOWNED ACROSS OLD RICE ROAD
0355 PM FLASH FLOOD 4 NNE MADISON 32.51N 90.09W
07/19/2012 MADISON MS LAW ENFORCEMENT
WATER COVERING THE ROAD AT US HIGHWAY 51 AND YANDELL ROAD
&&
DLSpecial weather statement, Jul 19, 4:05 PM CDT, 22 minutes before
MSZ043-047-048-192135-
WARREN MS-MADISON MS-HINDS MS-
405 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES EAST OF BROWNSVILLE TO EDWARDS AT 405
PM CDT...MOVING SOUTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN HINDS...WEST CENTRAL MADISON AND EAST CENTRAL
WARREN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3245 9069 3248 9051 3261 9035 3261 9033
3263 9031 3236 9035 3213 9049 3219 9070
TIME...MOT...LOC 2105Z 006DEG 9KT 3247 9037 3228 9047
3233 9060
BKLocal storm report, Jul 19, 4:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 5 SSW CANTON 32.54N 90.05W
07/19/2012 MADISON MS LAW ENFORCEMENT
WATER COVERING THE ROAD AT E SOWELL ROAD AND SMITH CARR
ROAD
&&
DLSpecial weather statement, Jul 19, 4:10 PM CDT, 17 minutes before
MSZ042-192140- YAZOO MS- 410 PM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 410 PM CDT THU JUL 19 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF YAZOO CITY AT 411 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3270 9028 3265 9054 3288 9058 3292 9037 TIME...MOT...LOC 2111Z 348DEG 4KT 3281 9045 BK
Local storm report, Jul 19, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 N JACKSON 32.33N 90.21W
07/19/2012 HINDS MS EMERGENCY MNGR
POWER LINES WERE DOWNED ALONG OVERSTREET AVENUE
0405 PM FLASH FLOOD JACKSON 32.32N 90.21W
07/19/2012 HINDS MS EMERGENCY MNGR
FLASH FLOODING AT MILL STREET AND MONUMENT STREET
0405 PM FLASH FLOOD 3 NW FLOWOOD 32.36N 90.14W
07/19/2012 HINDS MS EMERGENCY MNGR
WATER COVERING THE ROAD AT RIDGEWOOD ROAD AND SHEFFIELD
DRIVE AND IN THE 5000 BLOCK OF OLD CANTON ROAD
0405 PM FLASH FLOOD 4 S JACKSON 32.27N 90.22W
07/19/2012 HINDS MS EMERGENCY MNGR
FLASH FLOODING AT TERRY ROAD AND GRANDVIEW CIRCLE
&&
DLSpecial weather statement, Jul 19, 4:24 PM CDT, 3 minutes before
MSZ029-192155-
WEBSTER MS-
424 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUL 19 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF CLARKSON AT 425 PM CDT...MOVING SOUTHEAST AT
10 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3356 8906 3356 8909 3353 8909 3353 8921
3361 8924 3367 8912
TIME...MOT...LOC 2125Z 331DEG 7KT 3359 8914
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:53 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 18, 7:56 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 19, 4:58 AM CDT | Special Weather Statement | JAN | Kemper | 42 min |
| Jul 19, 5:51 AM CDT | Special Weather Statement | JAN | Kemper | |
| Jul 19, 5:53 AM CDT | Special Weather Statement | JAN | Lauderdale | 27 min |
| Jul 19, 6:49 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 116 min |
| Jul 19, 8:13 AM CDT | Flash Flood Warning | JAN | Jasper, Newton | 2 hr |
| Jul 19, 8:35 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 85 min |
| Jul 19, 9:01 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 19, 9:39 AM CDT | Special Weather Statement | JAN | Jones | 86 min |
| Jul 19, 11:02 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Lamar | 28 min |
| Jul 19, 12:50 PM CDT | Special Weather Statement | JAN | Marion | 60 min |
| Jul 19, 1:26 PM CDT | Special Weather Statement | JAN | Rankin | 59 min |
| Jul 19, 1:50 PM CDT | Flash Flood Warning | JAN | Lawrence | 79 min |
| Jul 19, 2:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Jul 19, 2:22 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 19, 2:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 19, 2:58 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Jul 19, 3:03 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 19, 3:07 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jul 19, 3:13 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Jul 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Jul 19, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 44 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 19, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 30 min |
| Jul 19, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 47 min |
| Jul 19, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 38 min |
| Jul 19, 4:24 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 19, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 19, 4:37 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jul 19, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| Jul 19, 5:02 PM CDT | Special Weather Statement | JAN | Clay | 33 min |
| Jul 19, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 46 min |
| Jul 19, 5:17 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 118 min |
| Jul 19, 5:17 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Jul 19, 5:37 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jul 19, 5:38 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Jul 19, 6:20 PM CDT | Special Weather Statement | JAN | Webster | 30 min |
| Jul 19, 6:58 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.